# SDR USAA001431

- Difficulty date: July 27, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Door Frame
- Part time: 47,036 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOOR JAMB PAN CORRODED 38 INCHES, FORWARD CARGO DOOR JAMB, STATION 389-427.  REPLACED PAN PER SRM 53-05 FIG 44.  CORROSION LEVEL 1, TASK NR C51-53300.  (M)
